Hail, Sibley
- When
- July 23, 7:28 AM CST
- Where
- Sibley County, 4.42 mi W of Green Isle
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.680, -94.110
Thunderstorms developed along the leading edge of very strong instability across east-central Minnesota Saturday morning. These storms moved across the southern Twin Cities Metro area and produced large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MPX wrote it up.
Thunderstorms developed along the leading edge of very strong instability across east-central Minnesota Saturday morning. These storms moved across the southern Twin Cities Metro area and produced large hail and damaging winds. There were several reports of large trees blown down from New Prague, eastward to Northfield and Zumbrota in southeast Minnesota.
Very heavy rainfall also accompanied these storms, but most reports were of ponding of water on area streets due to poor drainage. A few strong storms developed near St. Cloud during the afternoon and produced some marginal severe hail reports.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 23, 6:10 AM CST, 1 hour 18 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 AM CDT SAT JUL 23 2011
.UPDATE...
UPDATED FOR THE 12Z AVIATION DISCUSSION.
.DISCUSSION...
SUMMARY...SQUALL LINE HEADING INTO WESTERN MN THIS MORNING AND
SHOULD MAINTAIN ITS INTENSITY AT LEAST FOR THE WESTERN 2-3 ROWS OF
COUNTIES. WEAKENING IS EXPECTED WITH TIME...BUT STILL GOOD
POTENTIAL FOR THUNDERSTORMS ACROSS MOST OF CENTRAL/SOUTHERN MN
THIS MORNING. LOW PRESSURE IN SD AND WARM FRONT STRETCHED OUT
ACROSS CENTRAL MN WILL LIKELY PROVIDE THE FOCUS FOR REDEVELOPMENT
THIS AFTERNOON AND EVENING WITH THE CONTINUED THREAT FOR SEVERE
WEATHER. IN ADDITION...WITH THE MOISTURE ADVECTION YESTERDAY AND
TEMPERATURES NEAR 90 IN THE SOUTH. A HEAT ADVISORY WILL LIKELY BE
NEEDED IN FAR SOUTHERN MN...WHERE HEAT INDEX VALUES SHOULD EASILY
TOP 100. DRIER AND COOLER WEATHER EXPECTED SUNDAY AND MONDAY AFTER
A TRAILING COLD FRONT PASSES THROUGH.
SEVERE LINE OF STORMS RIDING THE NOSE OF 500MB SPEED MAX OF
50-60KTS ALONG THE ND/SD BORDER THIS MORNING. CONVECTION IS
TRACKING NICELY TO THE E-SE ALONG THE MLCAPE GRADIENT...WITH MAX
VALUES STILL BETWEEN 2000-2500J/KG EARLY THIS MORNING. IN ADDITION
TO GOOD DEEP LAYER SHEAR...THE 0-1 KM SHEAR HAS BEEN VERY
IMPRESSIVE IN THE DAKOTAS THIS MORNING...THUS...THE TORNADO REPORTS
WHEN THE STORMS WERE MORE DISCRETE AND THE EMBEDDED KINKS IN THE
SQUALL LINE AFTER CONVECTION GREW UPSCALE. CLOUDS TOPS HAVE
PERHAPS COOLED SLIGHTLY SINCE 2 AM CDT...BUT OVERALL THE LINE HAS
MAINTAINED ITS INTENSITY FOR A FEW HOURS NOW. REFLECTIVITY
GRADIENT SEEMS TO BE MAINTAINING PACE WITH THE OUTFLOW...OUTSIDE
OF THE FAR SOUTHERN PORTION OF THE LINE. OVERALL...BETTER
ORIENTATION IN RELATION TO THE WESTERLIES SUGGEST CENTRAL/NORTHERN
MN HAS MORE OF A WIND THREAT EARLY THIS MORNING WHEN COMPARED TO
SOUTHERN MN...WHICH MAY AFFECTED BY THE SOUTHERN EDGE OF THE LINE
THAT IS BUILDING BACK TO THE SOUTHWEST. INCREASED POPS THIS
MORNING ALMOST EVERYWHERE...AS IT LOOKS LIKE IT WILL PASS THROUGH
EASTERN MN AND ENTER WI SOMETIME BETWEEN 12-14Z IF IT HOLDS
TOGETHER.
THIS MORNING CONVECTION WILL CERTAINLY PLAY A ROLE IN THE EXPECTED
REDEVELOPMENT THIS AFTERNOON AND EVENING. RAIN AND CLOUDS THIS
MORNING MAY ACTUALLY SERVE TO ENHANCE THE SURFACE WARM FRONT THAT
NOW STRETCHES FROM JUST SOUTH OF FARGO/MOORHEAD TO JUST SOUTH OF
DULUTH. SHOULD BE ENOUGH CLEARING THIS AFTERNOON TO SUPPORT
DESTABILIZATION IN THE WARM SECTOR. CAP IS ACTUALLY VERY MINIMAL
EARLY THIS MORNING SOUTH OF WARM FRONT ACROSS CENTRAL MN AND WEST
CENTRAL WI...WITH A GRADUAL INCREASE TO THE SOUTH/SOUTHWEST. THIS
CAPPING MAY ACTUALLY HOLD IN PLACE FOR MOST OF THE AFTERNOON IN
THESE AREAS GIVEN THE PUSH OF 24-26C 850MB TEMPERATURES. SOME OF
THE MESO MODEL GUIDANCE LIGHTS UP NEW CONVECTION NEAR THE SD/MN
BORDER BETWEEN 20-23Z THIS AFTERNOON IN AREA WHERE THERE IS A
PRONOUNCED 925MB-850MB FRONTOGENESIS AND MOISTURE CONVERGENCE
SIGNATURE DURING THIS TIME. THERE IS ALSO THE POTENTIAL FOR
DEVELOPMENT FURTHER EAST NEAR THE WARM FRONT. AT ANY RATE...THE
COMBINATION OF STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR
SUGGEST ORGANIZED STRONG TO SEVERE CONVECTION LATER TODAY.
ALSO...FAVORABLE VEERED PROFILES AND THE PROXIMITY OF THE WARM
FRONT SUGGEST A TORNADO THREAT IN CENTRAL MN IN ADDITION TO WIND
AND HAIL. THE THREATS FURTHER DOWNSTREAM IN EASTERN MN/WISCONSIN
WILL MOSTLY BE WIND FOLLOWED BY HAIL.
COLD FRONT CLEARS THE AREA LATE TONIGHT AND LIKE THE IDEA OF
KEEPING SUNDAY AND MONDAY DRY WITH THE HIGH SETTLING OVERHEAD AND
NEARLY ZONAL FLOW OVER THE NORTH CENTRAL CONUS. LOW AMPLITUDE
RIDGING IS PROGGED FOR TUESDAY AND WEDNESDAY ALONG WITH SEVERAL
FAST MOVING DISTURBANCE EMBEDDED IN THE FLOW. OVERALL...THE WEEK
AHEAD SEEMS QUITE NORMAL IN TERMS OF TEMPERATURES...BUT ACTIVE IN
TERMS OF THE NUMBER OF RAIN/THUNDERSTORM CHANCES.
&&
.AVIATION.../12Z TAF ISSUANCE/
A LOT GOING ON OVER THE 12-18 HOURS OF THE TAF...WITH THE
POTENTIAL FOR 3 COMPLEXES OF STRONG TO SEVERE THUNDERSTORMS
ROLLING ACROSS MN/WI DURING THIS TIME. MVFR/IFR FOG AND STRATUS
HAS DEVELOPED UNDER CLEAR SKIES OUT AHEAD OF THE CURRENT LINE OF
THUNDERSTORMS. A LOT OF 30-40KT GUSTS WITH THE STRONGEST STORMS
EMBEDDED IN THIS LINE THIS MORNING...THE LINE HAS BEEN SLOWLY
WEAKENING WITH TIME. ANOTHER ROUND EXPECTED TO BREAK OUT THIS
AFTERNOON IN WESTERN/CENTRAL MN AND MOVE EAST WITH TIME. ROUND 3
WOULD BE TONIGHT...WITH MORE OF A FOCUS IN EASTERN MN AND WESTERN
WI.
KMSP...INCLUDED A TEMPO GROUP FROM 13-15Z FOR THUNDERSTORMS MOVING
IN FROM THE NORTHWEST. BASED ON LATEST TIMING...PROBABLY VERY
CLOSE TO 14Z WHEN IT MOVES THROUGH. STILL SOME QUESTION AS TO HOW
STRONG THE LINE WILL BE WHEN IT MOVES THROUGH...BUT THUNDER SEEMS
ALMOST CERTAIN UNLESS THE STORMS COMPLETELY COLLAPSE WITHIN THE
NEXT 30 MINUTES. UPSTREAM OBS HAVE BEEN GUSTING OUT OF THE
NORTH/NORTHWEST WHEN THE STORMS MOVE IN...BETWEEN 30-40KTS. AFTER
THIS LINE MOVES THROUGH...SHOULD BE QUIET FOR A FEW HOURS BEFORE
THUNDERSTORM REDEVELOPMENT LATE THIS AFTERNOON/EVENING. THIS
SECOND BATCH ACTUALLY HAS A BETTER CHANCE OF BEING SEVERE WITH
STRONG WIND...HAIL...AND A COUPLE TORNADOES.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BLUE EARTH-BROWN-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-
MARTIN-NICOLLET-REDWOOD-RICE-STEELE-WASECA-WATONWAN.
WI...NONE.
&&
CLF/CLFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 648 AM CDT SAT JUL 23 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 648 AM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF SOUTHERN AND CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THROUGH TONIGHT. SCATTERED STORMS THROUGH LATE MORNING MAY CONTAIN A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. A VERY UNSTABLE AIR MASS NEAR AND SOUTH OF A WARM FRONT WILL BUILD INTO THE AREA TODAY. AS A COLD FRONT MOVES INTO WESTERN MINNESOTA LATE IN THE AFTERNOON AND TRACKS EAST...SCATTERED SEVERE THUNDERSTORMS MAY DEVELOP INTO THE EVENING. THE PRIMARY THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TORNADOES MAY ALSO BE POSSIBLE ALONG WITH SOME ADDITIONAL HEAVY RAINFALL. ALSO...HEAT INDEX VALUES WILL ALSO POTENTIALLY INCREASE TO 100 TO 108 DEGREES THIS AFTERNOON...MAINLY ACROSS SOUTHERN MINNESOTA. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN MINNESOTA FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE FAVORED TO RETURN TO THE AREA BY MIDWEEK. SEVERE STORMS DO APPEAR POSSIBLE DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED...MAINLY FOR CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 AM CDT SAT JUL 23 2011
MNZ041-047-048-231045-
DOUGLAS-POPE-STEVENS-
438 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS MOVING INTO DOUGLAS...POPE AND STEVENS
COUNTIES THROUGH 545 AM CDT...
AT 433 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF UNDERWOOD
TO 7 MILES NORTH OF ERDAHL TO 5 MILES NORTHWEST OF CHOKIO. THESE
STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
MELBY.
EVANSVILLE.
MILLERVILLE.
MORRIS.
LEAF VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4576 9627 4577 9577 4612 9576 4611 9514
4582 9514 4541 9561 4540 9618 4542 9625
TIME...MOT...LOC 0938Z 268DEG 34KT 4659 9576 4609 9576
4563 9617
JPCSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 AM CDT SAT JUL 23 2011
MNZ042>044-049>051-057>059-231230-
BENTON-KANDIYOHI-MEEKER-MILLE
LACS-MORRISON-SHERBURNE-STEARNS-TODD-WRIGHT-
621 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS DEVELOPING OVER BENTON...KANDIYOHI...
MEEKER...MILLE LACS...MORRISON...SHERBURNE...STEARNS...TODD AND
WRIGHT COUNTIES THROUGH 730 AM CDT...
AT 618 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
RIVERTON TO 3 MILES WEST OF UPSALA TO 3 MILES SOUTHEAST OF KERKHOVEN.
THESE STORMS WERE MOVING EAST AT 40 MPH.
HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST ROSA.
GEORGEVILLE.
REGAL.
WILLMAR.
OPOLE.
PIERZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4629 9434 4623 9439 4616 9436 4616 9383
4625 9381 4625 9342 4602 9343 4598 9345
4597 9352 4580 9351 4565 9357 4507 9411
4510 9525 4534 9525 4542 9513 4546 9514
4584 9477 4634 9462 4631 9454 4634 9442
TIME...MOT...LOC 1120Z 283DEG 36KT 4651 9417 4581 9461
4516 9525
JPCSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 AM CDT SAT JUL 23 2011
MNZ043>045-051>053-057>061-065>068-231330-
ANOKA-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-MCLEOD-MEEKER-
MILLE LACS-MORRISON-RENVILLE-SHERBURNE-SIBLEY-WRIGHT-
739 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS MOVING INTO ANOKA...CARVER...CHISAGO...
HENNEPIN...ISANTI...KANABEC...KANDIYOHI...MCLEOD...MEEKER...MILLE
LACS...MORRISON...RENVILLE...SHERBURNE...SIBLEY AND WRIGHT COUNTIES
THROUGH 830 AM CDT...
AT 732 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF WARMAN TO
4 MILES NORTH OF MORTON. THESE STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORA.
MILACA.
ISANTI.
ELK RIVER.
BUFFALO.
INDEPENDENCE.
STROUT.
HUTCHINSON.
NEW AUBURN.
GIBBON.
HECTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4613 9304 4598 9304 4597 9313 4574 9314
4573 9286 4557 9288 4557 9277 4445 9432
4446 9452 4465 9518 4532 9439 4528 9436
4529 9427 4535 9409 4543 9405 4550 9414
4556 9410 4556 9376 4582 9378 4617 9335
TIME...MOT...LOC 1235Z 288DEG 34KT 4609 9325 4460 9494
JPCSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 AM CDT SAT JUL 23 2011
MNZ051>053-060>063-231430-
ANOKA-CHISAGO-HENNEPIN-ISANTI-RAMSEY-SHERBURNE-WASHINGTON-
827 AM CDT SAT JUL 23 2011
...THUNDERSTORMS MOVING INTO
ANOKA...CHISAGO...HENNEPIN...ISANTI...RAMSEY...SHERBURNE AND
WASHINGTON COUNTIES THROUGH 930 AM CDT...
AT 823 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
PRINCETON TO ANDOVER TO PLYMOUTH. THESE STORMS WERE MOVING EAST AT 30
MPH.
WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST FRANCIS.
NEW HOPE.
OAK PARK.
SPRING LAKE PARK.
BODUM.
LAUDERDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR WHITE BEAR LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 4556 9287 4556 9275 4539 9267 4536 9270
4532 9271 4528 9277 4511 9274 4508 9280
4505 9280 4503 9276 4498 9277 4500 9342
4528 9343 4552 9355 4560 9289
TIME...MOT...LOC 1326Z 278DEG 26KT 4551 9342 4526 9330
4503 9345
JLTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 AM CDT SAT JUL 23 2011
MNZ060-066>069-231415-
CARVER-HENNEPIN-MCLEOD-SCOTT-SIBLEY-
827 AM CDT SAT JUL 23 2011
AT 823 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF PLATO TO
GREEN ISLE TO 3 MILES EAST OF ARLINGTON. THESE STORMS WERE MOVING
EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HAMBURG.
NORWOOD/YOUNG AMERICA.
COLOGNE.
JORDAN.
CHASKA.
MARYSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4485 9341 4469 9336 4458 9337 4456 9408
4470 9405 4484 9407
TIME...MOT...LOC 1327Z 271DEG 34KT 4481 9398 4470 9396
4460 9397The Minneapolis radar (KMPX), 47 km away, was scanning. The volume nearest the first event began at 13:28 UTC.
9 hail, 4 thunderstorm wind, 1 heavy rain. Local standard time, as filed.
Several large tree limbs were blown down near Green Isle, Minnesota.
The City of Northfield received widespread damage with many trees, some several large trees, were snapped off toward the top. Many power lines were also blown down.
Some of the areas within the city included;|Highway 19 and Highway 3, |Highway 3 and 2nd Street,|Greenvale Avenue west of Highway 3,|Woodley Street east of Highway 3.
Minor ponding of water on city street was reported in Northfield, Minnesota, due to heavy rainfall.
The town of Zumbrota was hit quite hard with many trees uprooted, twisted in half and broken branches throughout the town. In addition, five houses were damaged. Power lines were taken down and power was out for 4 hours in some areas of town. In addition to the town of Zumbrota, the Shades of Sherwood campground had a tree fell on a camper and 2 girls were trapped inside and sustained minor injuries.
A large tree blew down east of Red Wing, Minnesota.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2011Every state in 2011This day in weather historyWarnings in Minnesota, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 314726, 314731, 314727, 314728, 314734, 314730, 314740, 314778, 314774, 314752, 314775, 314776, 335592, 314729.